Existence and nonexistence of positive solutions for the second-order m-point eigenvalue impulsive boundary value problem
Articles > Article · 2022
Authors: Döndü ÖZ, İlkay KARACA
Miskolc Mathematical Notes, Journal Indexed in SCI Expanded, International, Scopus, 2022, vol 23, pp 847-847
Summary
This paper is devoted to the study of the existence and nonexistence of positive solutions for a second-order m-point eigenvalue impulsive boundary value problem. We use the fixed point theorems on the cones in order to achieve our results.